Anacin - General Information:
Analgesic antipyretic derivative of acetanilide. It has weak anti-inflammatory properties and is used as a common analgesic, but may cause liver, blood cell, and kidney damage. [PubChem]
Anacin (USAN) or Paracetamol (INN) is a popular analgesic and antipyretic drug that is used for the relief of fever, headaches, and other minor aches and pains. It is a major ingredient in numerous cold and flu medications and many prescription analgesics. It is extremely safe in standard doses, but because of its wide availability, deliberate or accidental overdoses are not uncommon. Anacin, unlike other common analgesics such as aspirin and ibuprofen, has no anti-inflammatory properties or effects on platelet function, and so it is not a member of the class of drugs known as non-steroidal anti-inflammatory drugs or NSAIDs. In normal doses acetaminophen does not irritate the lining of the stomach nor affect blood coagulation, the kidneys, or the fetal ductus arteriosus (as NSAIDs can). Like NSAIDs and unlike opioid analgesics, acetaminophen does not cause euphoria or alter mood in any way. Anacin and NSAIDs have the benefit of being completely free of problems with addiction, dependence, tolerance and withdrawal. Anacin is used on its own or in combination with pseudoephedrine, dextromethorphan, chlorpheniramine, diphenhydramine, doxylamine, codeine, hydrocodone, or oxycodone.
Anacin for patients
Do not use the maximum dosage of this product for more than 10 days except under the advice and supervision of a physician. Do not take the product for pain for more than 10 days, or for fever for more than 3 days unless directed by a physician. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a physician because these could be signs of a serious condition. Do not use with other products containing acetaminophen.
Do not use if carton is opened. Keep this and all medication out of The reach of children. As with any drug, if you are pregnant or nursing A baby, seek the advice of a health professional before using this product. In the case of accidental overdose, contact a doctor or a poison control Center immediately. Prompt medical attention is critical for adults as Well as for children even if you do not notice any signs or symptoms.
Acetaminophen should not be administered to patients who have previously exhibited hypersensitivity to it.
Other Brand Names containing Acetaminophen:
Abenol; Abensanil; Acamol; Accu-Tap; Acephen; Aceta Elixir; Aceta Tablets; Acetagesic; Acetalgin; Actamin; Actimol; Algotropyl; Allay; Alpiny; Alpinyl; Alvedon; Amadil; Aminofen; Anacin; Anacin-3; Anaflon; Anapap; Anelix; Anhiba; Apacet; Apadon; Apamid; Apamide; Atasol; Banesin; Bayer Select; Bickie-mol; Bucet; Butapap; Calpol; Captin; Cetadol; Clixodyne; Co-Gesic; Conacetol; Dafalgan; Dapa; Dapa X-S; Darvocet; Datril; Dimindol; Dirox; Disprol; Dolene AP-65; Doliprane; Dolprone; Drixoral Plus; Dularin; Dymadon; Dypap; Elixodyne; Enelfa; Eneril; Eu-Med; Excedrin; Exdol; Febridol; Febrilix; Febrinol; Febro-Gesic; Febrolin; Fendon; Feverall; Fevor; Finimal; Gelocatil; Genapap; Genebs; Hedex; Homoolan; Hy-Phen; Injectapap; Janupap; Korum; Lestemp; Liquagesic; Liquiprin; Lonarid; Lyteca; Momentum; Multin; NAPA; Napafen; Napap; Naprinol; Nealgyl; Nebs; Neopap; Neotrend; Nobedon; Norco; Oraphen-PD; Ortensan; Pacemo; Painex; Paldesic; Panadol; Panaleve; Panasorb; Panets; Panex; Panofen; Papa-Deine; Paracet; Parapan; Paraspen; Parelan; Parmol; Pasolind; Pasolind N; Pedric; Phenaphen; Phenaphen Caplets; Phendon; Phrenilin; Phrenilin Forte; Prompt; Propacet 100; Proval;
Indication, Mechanism Of Action, Drug Interactions, Food Interactions, etc..